# SDR TRAX200600008

- Difficulty date: March 27, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 25,433 hours, 29,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHTS (FOWARD EXIT LIGHTS ABOVE FA STATION AND FLOOR LEVEL LIGHTING FROM FRONT TO ABOUT ROW7) ILLUMINATED WHEN EMERGENCY LIGHT SWITCH IS IN ARMED POSITION. FA INFORMED CREW THAT LIGHTS COME ON WHENEVER NR 2 ENGINE IS SPUN COMING OUT OF HOTEL MODE.
